Advertisement

Computation of Real Radicals of Polynomial Ideals

  • E. Becker
  • R. Neuhaus
Part of the Progress in Mathematics book series (PM, volume 109)

Abstract

We describe an algorithm for the computation of the τ-radicals of ideals in polynomial rings over rational function fields k(T 1,…,T m) where (k, τ) is a preordered field satisfying certain computational conditions.

Keywords

Prime Ideal Polynomial Ideal Primary Decomposition Univariate Polynomial Minimal Prime Ideal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AMR]
    Alonso, M. E., Mora, T., Raimondo, M. (1990). Local Decomposition Algorithms. Proceedings of the 8th International Conference AAECC-8, Tokyo, Japan, August 1990. Lecture Notes in Computer Science 508, 208–221.Google Scholar
  2. [B]
    Becker, E. (1981). Valuations and Real Places in the Theory of Formally Real Fields. In: ”Géométrie Algébrique Réelle et Formes Quadratiques”, Proceedings Rennes 1981, Lecture Notes in Math. 959, 1–40.Google Scholar
  3. [BCR]
    Bochnak, J., Coste, M., Roy, M. F. (1987). Géométrie algébrique réelle. Ergebnisse der Mathematik und ihrer Grenzgebiete, Folge 3, Band 12. Springer-Verlag.Google Scholar
  4. [CR]
    Coste, M., Roy, M. F. (1988). Thorn’s Lemma, the Coding of Real Algebraic Numbers and the Computation of the Topology of Semi-algebraic Sets. Journal of Symbolic Computation (1988) 5, 121–129.CrossRefzbMATHMathSciNetGoogle Scholar
  5. [D]
    Dubois, D. W. (1969). A nullstellensatz for ordered fields. Arkiv for Mat. 8, 111–114.CrossRefGoogle Scholar
  6. [DR]
    Dubois, D. W., Recio, T. (1982). Order Extensions and Real Algebraic Geometry. Contemporary Mathematics, Vol. 8, 265–288.CrossRefzbMATHMathSciNetGoogle Scholar
  7. [EH]
    Eisenbud, D., Huneke, C. (1989). A Jacobian method for finding the radical of an ideal. preprint.Google Scholar
  8. [ELW]
    Elman, R., Lam, T. Y., Wadsworth, A. R. (1979). Orderings under field extensions. J. Reine Angewandte Mathematik 306, 6–27.MathSciNetGoogle Scholar
  9. [GM]
    Gianni, P., Mora, T. (1987). Algebraic Solution of Systems of Polynomial Equations using Gröbner Bases. Proceedings of the 5th International Conference AAECC-5, June 1987. Lecture Notes in Computer Science 356, 247–257.Google Scholar
  10. [GTZ]
    Gianni, P., Trager, B., Zacharias, G. (1989). Gröbner Bases and Primary Decomposition of Polynomial Ideals. In: (Robbiano, L., ed.) Computational Aspects of Commutative Algebra, Academic Press, 15–33.Google Scholar
  11. [K]
    Krivine, J. L. (1964). Anneaux préordonnés. Journal d’analyse mathématique 12, 307–326.CrossRefzbMATHMathSciNetGoogle Scholar
  12. [KL]
    Krick, T., Logar, A. (1991). An Algorithm for the Computation of the Radical of an Ideal in the Ring of Polynomials. Proceedings of the 9th International Symposium AAECC-9, New Orleans, LA, USA, October 1991. Lecture Notes in Computer Science 539, 195–205.Google Scholar
  13. [KMH]
    Kobayashi, H., Moritsugu, S., Hogan, R. W. (1989). On Radical Zero-dimensional Ideals. Journal of Symbolic Computation (1989) 8, 545–552.CrossRefzbMATHMathSciNetGoogle Scholar
  14. [KrW]
    Kredel, H., Weispfenning, V. (1989). Computing Dimension and Independent Sets for Polynomial Ideals. In: (Robbiano, L. ed.) Computational Asepects of Commutative Algebra, Academic Press, 97–113.Google Scholar
  15. [L]
    Lakshman, Y. N. (1990). On the Complexity of Computing a Gröbner Basis for the Radical of a Zero Dimensional Ideal. In: “Proc. of 22nd ACM Symposium on Theory of Computing”, May 1990.Google Scholar
  16. [M]
    Matsumura, H. (1970). Commutative Algebra. W. A. Benjamin, Inc.Google Scholar
  17. [P]
    Prestel, A. (1984). Lectures on Formally Real Fields. Lecture Notes in Math. 1093. Springer-Verlag.Google Scholar
  18. [R]
    Risler, J.-J. (1970). Une caractérisation des idéaux des variétés algébriques réelles. C.R.A.S. Paris, série A 271, 1171–1173.Google Scholar
  19. [Se]
    Seidenberg, A. (1974). Constructions in Algebra. Trans. Amer. Math. Soc. 197, 273–313.CrossRefzbMATHMathSciNetGoogle Scholar
  20. [V]
    Vasconcelos W. V. (1991). Jacobian Matrices and Constructions in Algebra. Proceedings of the 9th International Symposium AAECC-9, New Orleans, LA, USA, October 1991. Lecture Notes in Computer Science 539, 48–64.Google Scholar

Copyright information

© Birkhäuser Boston 1993

Authors and Affiliations

  • E. Becker
    • 1
  • R. Neuhaus
    • 1
  1. 1.Fachbereich MathematikUniversität DortmundDortmund 50Germany

Personalised recommendations